×

zbMATH — the first resource for mathematics

Some partitions associated with a partially ordered set. (English) Zbl 0323.06002

MSC:
06A06 Partial orders, general
05A17 Combinatorial aspects of partitions of integers
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, Principles of combinatorics, (1971), Academic Press New York · Zbl 0227.05002
[2] Berge, C, Graphs and hypergraphs, (1973), Academic Press New York · Zbl 0483.05029
[3] Danzer, L; Grunbaum, B; Klee, V, Helly’s theorem and its relatives, () · Zbl 0169.24601
[4] Dilworth, R.P, A decomposition theorem for partially ordered sets, Ann. of math., 51, 161-166, (1950) · Zbl 0038.02003
[5] Dushnik, B; Miller, E, Partially ordered sets, Amer. J. math., 63, 600-610, (1961) · JFM 67.0157.01
[6] Fulkerson, D.R, Antiblocking polyhedra, J. combinatorial theory, ser. B, 12, 50, (1972) · Zbl 0227.05015
[7] Greene, C; Kleitman, D.J, The structure of sperner k-families, J. combinatorial theory, ser. A,, 20, 41-68, (1976) · Zbl 0363.05006
[8] Greene, C, An extension of Schensted’s theorem, Advances in math., 14, 254-265, (1974) · Zbl 0303.05006
[9] Lovasz, L, Normal hypergraphs and the perfect graph conjecture, Disc. math., 2, 253, (1972) · Zbl 0239.05111
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.